# SDR AALA20061017

- Difficulty date: November 8, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT CENTER AISLE FORWARD GALLEY FLOOR LENS MISSING.  REPLACED LENS FOR EMERGENCY LIGHT AT CENTER AISLE FORWARD GALLEY FLOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
